# SDR ASMF202110008

- Difficulty date: August 7, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 36,417 hours, 16,653 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 31421003
- Part serial: 1464001
- Condition: Scratched
- Location: Left
- Part time: 60,642 hours, 40,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SCRATCH ON LEFT ENGINE INNER BARREL ACOUSTIC PANEL INLET PANEL. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SCRATCH ON LEFT ENGINE INLET COWL INNER BARREL ACOUSTIC SKIN PANEL AT 5:30 HRS POSITION ON THE AFT EDGE OF 1.250” LENGTH; THE SCRATCH ON INLET COWL INNER BARREL WAS EVALUATED IAW SRM 54-10-01, PARAGRAPH 4.C.2, FIGURE 103, DETAIL E AND IT WAS FOUND WITHOUT LIMITS; THE LEFT ENGINE INLET COWL ASSY WAS REPLACED IAW AMM 71-11-01/401, ALL CORRECT.
